Discussions By Condition: Sexual conditions

Penile Discharge - but no pain/discomfort at all

Posted In: Sexual conditions 0 Replies
  • Posted By:
  • April 27, 2011
  • 08:13 PM

I've encountered a pretty strange problem. I am 22, I have been sexually active since the age of 15, and in a few different countries. For the past few days, I have this extremely small amount of discharge coming out at the end of my penis (not constant), and it looks almost exactly the same as semen. I have been sexually active with the same woman for a while now, and haven't used 100% protection during the past few months. My question is: why would this just start to happen within the past couple days? There is no pain, itching, or discomfort involved at all! I feel perfectly normal, even when I urinate, I just have this small amount of bodily fluids that come out.

In addition to the recent issue within the past few days, it was 2 years ago, to the month, that the SAME THING happened. No discomfort from anything, even urinating, small amount of discharge, and it stopped after about 2 weeks. When it had first started happening 2 years ago, I had gone to get checked for STDs, and the tests showed that I was clean. By the time the results came back, the discharge just stopped, and the doc said to only worry about it if it came back. I have also had blood tests since then, due to constant strep throat since I moved to the current country of residence. Those yielded clean results as well.

I have NOT been sexually active since this started a few days ago. I feel normal. No pain or discomfort at all.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?